Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

151 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Noticed blurry and watery eyes after stopping warfarin. Had heart valve repair for endocarditis. Suggest

Answered by
Dr.
Dr. Benard Shehu

Cardiologist

Practicing since :2004

Answered : 2254 Questions

default
Posted on Wed, 11 Dec 2013 in Hypertension and Heart Disease
Question: They said that I could stop taking warfarin after 90 days and I stopped taking it 10 days ago. I still have concerns since I was told that around Thanksgiving, I would be back to normal and I don't feel that way. While my eyes were blurry and watery before probably because of 15 years of chronic fagitue syndrome (which I still have),the blurrriness and watery eyes are now twice as bad. Also, when i am prostrate, i am aware of my heart beating (normally and not fast or erratic but that's doesn't seem normal to me. The best times for my symptoms are between 11 p.m. and 2:00a.m. and worst time is during the afternoon and early evening. I am wondering whether things will EVER return to normal. XXXXX
doctor
Answered by Dr. Benard Shehu 2 hours later
Brief Answer: Please refers to the suggestions below... Detailed Answer: Hi XXXXX, The symptoms you are having will disappear after Thanksgiving; so, you need to have patience. If the blurry vision will persist after Thanksgiving (next week), you can consult an ophthalmologist to rule out other eye problems. One of the causes to your symptoms is the post-operation stress, that is normal. As long as your heart check-ups (ECG, Echo, holter) are ok, you do not need to worry too much as you are going to induce more stress to yourself. You should keep doing regular cardiac check ups and ask your physician to start taking anxiolytic drugs to calm you down. The fact that you are feeling your symptoms in the afternoon indicates that you are being in stress. It is good that your heart rate is not irregular. You are feeling your heart beating more when prostrating, because at this position, the heart is closer to the sternum and the wound is still in healing process. All the best! Dr.Benard
Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Treatment/Therapy
Lab Tests

Recent questions on  Stress

doctor1 MD

i have suffered with telogem effluviam which is hair shedding. i believe that it's been through stress related issues. the stress has decreased and the hair is starting to grow back. however i now have a tooth infection and have been prescribed anitbiotics amoxicillin and co-codomaol pain relief. i am natrually concerned that these drugs plus the infection might cause further hair loss. can you please put my mind at rest. maybe i am being over anxious because this has been a very traumatic time for me.

doctor1 MD

hello dr. i m from muslim communities .i m 25 yrs old faceing problem in upper section penis which is not cover as our religiouns it always get red by hand rubing for sex... it get stress mark which is very painfull.....plz give idea and medicine which is easly availabile in indian market

doctor1 MD

Hi, My wife had a dermoyd cyst removed a few year ago and with it her left ovary. Every since then, she has had a really hard time during her period. Lately, she has experienced a rapid heart rate. She is 23 years old and 105lbs. Generally healthy but she is a smoker. She rarely drinks alcohol and doesn't do any drugs. Her water intake is good as is her diet. She doesn't feel any stress, although, our life is rather stressful. She is anemic and has low blood pressure and her heart rate averages around 100bpm during her period. Is this something we should worry about?

doctor1 MD

hi,i keep getting out of breath and feeling tied i get a lot off flem in my throat all the time even though i have not a cold,i also had a very fast heart beat which the doctor gave me propranol tablets 3 times a day ca n you tell have i got a heart problem as it is really worry me?

doctor1 MD

Hi Doctor, I want to improve my brain performance, so visited Ayurvedic doctor to take the swarna bhasma,i am little obese and having snoring problem, so doctor has prescribed varanadi kashayam. Apart from this, i have short temper problem, so...

doctor1 MD

hi i m facing sleep disturbance since last 8 years i feel too much pressure over and behing myleft ears may be it leads to stress and breaks my sleep after i sleep abnormal feeling on left while yawning too much tightness on left ear and...

doctor1 MD

I have low body temperature, and am concerned that my thyroid may be not working optimally. My TSH is 4.13. If I reduce the stress in my life, will my thyroid bounce back ?